# SDR ASAA2013020293798

- Difficulty date: February 2, 2013
- Submitted: February 4, 2013
- Operation: Air carrier
- Aircraft: N593AS
- Make and model: Boeing 737890
- Aircraft serial: 35107
- Aircraft time: 18,705 hours, 5,886 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 272A4451176
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

HYD LEAK NR 1 ENGINE.  ACFT GROUNDED. VERIFIED LEAK AT QD FOR HYD AT PYLON. R & R NR 1 ENGINE DRIVEN HYD PUMP PRESSURE LINE.  LEAK CHECKED GOOD. REF MM 29-11-11-400-801, 71-00-02-001-801 AND 71-00-02-400-801.
